5707 N. 22nd Street
Tampa, FL 33610
P:813.272.2244 F: 813.272.3766

Behavioral Health Topic Centers

r s s feed icon
Eating Disorders
Resources
Basic InformationMore InformationLatest NewsLinks
Related Topics

Anxiety Disorders
Depression: Major Depression & Unipolar Varieties
Mental Disorders

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

Help?

Wed, Mar 5th 2008

Hey, recently I've been feeling so over weight and everyone tells me I'm not, but I'm always dieting and not eating to make myself skinnier and I think I'm becoming a bit obsessed about slimming. Slimming is constantly on my mind and I think I've got some kind of a disorder, please help? Rose

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.